# SDR SIMA202002108002

- Difficulty date: February 8, 2020
- Submitted: February 10, 2020
- Operation: Air carrier
- Aircraft: N693AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500868
- Aircraft time: 37,762 hours, 32,614 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 110049
- Part serial: 17980
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-2 CHECK, FOUND EMERGENCY FLOOR LIGHTS SEGMENTS 6 THRU 8 INOP-C/A-REPLACED BATTERY, CHARGER AND INVERTER IAW 33-50-04. OPS CHECK GOOD. EMERGENCY LIGHTING BATTERY P/N 2013-1A S/N 83000; INVERTER P/N 7824-1
